On the solvability of one class of parameterized operator inclusions
Abstract
We consider a class of parameterized operator inclusions with set-valued mappings of ˉSk type. Sufficient conditions for the solvability of these inclusions are obtained and the dependence of the sets of their solutions on functional parameters is investigated. Examples that illustrate the results obtained are given.Downloads
Published
25.12.2008
Issue
Section
Research articles
How to Cite
Kapustyan, V. O., et al. “On the Solvability of One Class of Parameterized Operator Inclusions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 12, Dec. 2008, pp. 1619–1630, https://umj.imath.kiev.ua/index.php/umj/article/view/3276.